# SDR DALA2023121410237

- Difficulty date: December 14, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N529DT
- Make and model: Airbus A321-271N
- Aircraft serial: 11277
- Aircraft time: 2,904 hours, 692 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 5029 -DIV/IFSD- FLIGHT DIVERTED TO HNL DUE TO #1 ENGINE LOW OIL PRESSURE AND OIL QUANTITY DROPPED TO ZERO, ENGINE WAS SHUTDOWN. CORRECTIVE ACTION: FOUND OIL FILTER BOWL DRAIN PLUG LOOSE, REPLACED SAME. MCD'S INSPECTED AND HAD FINDINGS OF 1 PIECE OF FERROUS METAL ON #4 BEARING MCD, SENT TO LAB FOR ANALYSIS. DFDR DATA DOWNLOADED AND REVIEWED, OIL PRESSURE AND TEMPERATURES WITHIN AMM LIMITS.
